Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can st. johns wort make give you a "stoned" feel? or does it just even you out?

I have never used it before. I bought a tea! Not sure how much is in the bags but i dont want to get that stoned feeling like kava kava does

Answer Question
 
Owl_Feather

Asked by Owl_Feather at 4:21 PM on Jan. 12, 2011 in Health

Level 22 (13,272 Credits)
Answers (3)
  • My husband takes it and never gets that stoned feeling, it just totally evens him out. He also doesn't get the side effects like I do with my prescription meds. * tip * be careful in the sun if you take it
    maxsmom11807

    Answer by maxsmom11807 at 4:23 PM on Jan. 12, 2011

  • I just leveled off...never felt stoned.
    Sandyr911

    Answer by Sandyr911 at 5:08 PM on Jan. 12, 2011

  • I tried taking it several years ago, and it never did anything for me either way. I never felt any better, but I never felt stoned either, dammit. :-) Really, it just didn't affect me at all.
    vicesix

    Answer by vicesix at 6:15 PM on Jan. 12, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.